It is currently Wed Aug 16, 2017 6:05 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 12 posts ] 
Author Message
PostPosted: Sun Mar 08, 2015 6:43 pm 
Offline
Average Poster
Average Poster

Joined: Sun Mar 08, 2015 6:22 pm
Posts: 9
Hey everybody. I have been on a two year sub program and recently decided to end it finally. I tapered down to roughly.75 before I jumped 4days ago. My last two days before I jumped I was taking .5mg. Last night I gave in and took .5mg to ease my legs so I could sleep. My concerns are, did I waste the time I spent detoxing?? Today I felt kinda blah until I went for a mile jog and feel fine. I also have meds to help with this process( clodoine,Valium,pramipexol, along with a bunch of supplements I've been taking for over a month now (gaba,samE, amino acid complex, and protein shakes twice a day). Up until that point I was doing fine besides the chills minor rls stomach cramps. I would appreciate anyone's input concerning taking small amounts to ease the detox processes. Btw, I flushed the remainder of my saftey doses so this wont happen again. Kinda feel bad about what I did.


Top
 Profile  
 
PostPosted: Sun Mar 08, 2015 6:47 pm 
Offline
Average Poster
Average Poster

Joined: Sun Mar 08, 2015 6:22 pm
Posts: 9
I forgot to add...i do have a fast metabolism and physically fit, 6'1 180lbs. During the day the withdrawals are definitely manageable..wasnt until lastnight I had a lack of judgment.


Top
 Profile  
 
PostPosted: Sun Mar 08, 2015 11:20 pm 
Offline
Site Admin
Site Admin
User avatar

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 1543
Don't spend time beating yourself up, because there is no value in that. But going forward, ANY use of ANY mu opioid will delay the time until you feel better. Understand that it is the lack of activity in the endorphin pathways that drives neurons to create new, sensitive receptors... and anything that stimulates mu receptors will reduce the activity of enzymes and genes that drive that process.

Use the comfort meds, but avoid the opioids (including buprenorphine)-- things will go much more quickly.


Top
 Profile  
 
Our Sponsors
PostPosted: Mon Mar 09, 2015 11:17 pm 
Offline
Average Poster
Average Poster

Joined: Sun Mar 08, 2015 6:22 pm
Posts: 9
Thanks for the support...havent given in yet. Jumped on 3-5-15 and haven't used bupe .5 since the other night. I actually worked today and felt ok. I'm trying to power threw it. Only times that are hard is around bedtime. Definitely not giving in though! Thanks again for the support


Top
 Profile  
 
PostPosted: Tue Mar 10, 2015 8:25 pm 
Offline
Average Poster
Average Poster

Joined: Sun Mar 08, 2015 6:22 pm
Posts: 9
Still going strong! Definitely not 100% but able to deal. Only negatives would be constantly being cold, maybe from clodoine?
Also my sleeping patters are pretty screwed up but that was expected. Being sober from suboxone is definitely a adjustment!


Top
 Profile  
 
PostPosted: Tue Mar 10, 2015 9:15 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4127
It's very normal to feel body temperature fluctuations during withdrawal. My perception is that clonidine helps with the fluctuations as opposed to causing them.

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Wed Mar 11, 2015 9:17 am 
Offline
One Month or More
One Month or More

Joined: Tue Feb 17, 2015 11:08 pm
Posts: 33
I jumped off 5longggg days ago lol at .50
My sub dr gave me some blood pressure med and it helps with sleep.
It's a mind @&!$
My day would be around my dose of subs and I could feel what time it was and how bad I needed it
I never skipped days that was to hard to put my mind around.
I said screw it today is my jump day! And it took 3days before w/d kicked in
But it wasn't that bad. But I'm only on day five so Im not out the woods yet lol
Good luck I think stopping is the best and hardest thing in the world.


Top
 Profile  
 
PostPosted: Fri Mar 13, 2015 10:57 pm 
Offline
Average Poster
Average Poster

Joined: Sun Mar 08, 2015 6:22 pm
Posts: 9
If ur health and have a good mindset the detox from suboxone isn't anything to cry about. I was scared at first also but today is day 8 for me personally couldn't feel better. Been to the gym lifting and also worked the past two days. Day 4-6 are kinda challenging with the sleep patterns but if you are honestly tired of being numb to the world and tired of being customer to the bullshit doctors. Stick to it!! Mind over matter, things do get better.In the end it only makes you a stronger person. It helps alot to get a good protein shake mix and also amino acid supplements. I've been taking Gaba, saMe,muscle milk mix, amino acid complex, and tripling up on the one a day vitamins, also b complex. Long term suboxone use destroys your body, gotta go kinda overboard on healing the damage.Btw fight that urge to use other opiates during your detox. When things got overwhelming for me on day3 I did take .25 of sub to just let my body relax a little. Hang in there


Top
 Profile  
 
PostPosted: Mon Mar 23, 2015 12:05 am 
Offline
6 Months or More
6 Months or More

Joined: Tue Dec 02, 2014 12:03 am
Posts: 205
Subwar,
I don't know why but I like your name (even though I am pro-sub!) It reminds me of when you're a little kid and you go "1-2-3-4 I declare a thumb war!" Is that what you were going for? Am I just noticing the obvious? ;)

Congratulations on your success with your jump! Very inspiring, and without one doubt in my mind I would say your exercise regimen was a huge key to your success! Very impressed:)

I have some b6 and l-tyro on the way, but I use muscle milk and electrolytes. Im at .26mg in my taper and recently tried to jump at .3mg with only two days success. Wish I would've had your strength and not started over at .3mg after I gave in. But I did... And I'll try again when I'm ready.

Nice to read that you did it! I know you will be out living your life but if you think of us, it would be awesome if you checked back in someday down the road to let us know how it's going living life off subs. We need all the success stories here we can get! :)
Xo,
Fishty


Top
 Profile  
 
   
PostPosted: Thu Mar 26, 2015 11:01 am 
Offline
Average Poster
Average Poster

Joined: Sun Mar 08, 2015 6:22 pm
Posts: 9
Yeah, that's it! I was going threw it when I posted on here and that just made sense to me at the time. Its a battle on and recently coming off of it.
Good luck with your detox btw..im no doc but if ur at a low dose like u are id just bite the bullet and jump. Didn't get hard until day 3 to 5 for me. Deff get some meds from doc though to help with the detox. Try and eat right and stay active, it does help.
As far as my detox goes...been off for a little over two weeks now. Everything has been decent, working,staying active, and even able to race MX again which feels great to be able to do what I love and not go threw wds 3hrs ltr cause id sweat out the sub lol
Its only today where I don't feel 100% prly cause of the weather I guess..or paws..who knows lol.


Top
 Profile  
 
PostPosted: Thu Mar 26, 2015 2:09 pm 
Offline
6 Months or More
6 Months or More

Joined: Tue Dec 02, 2014 12:03 am
Posts: 205
Nice job on two weeks! I am on day 3 today and feel surprisingly better than yesterday so far but the day is still early.
Way to go!


Top
 Profile  
 
PostPosted: Fri Mar 27, 2015 5:33 pm 
Offline
Average Poster
Average Poster

Joined: Sun Mar 08, 2015 6:22 pm
Posts: 9
Thanks..u too stick with it!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 12 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 3 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group